MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 SMARTSET GHV GENTAMICIN 40G; BONE CEMENT : BONE CEMENT

DEPUY IRELAND - 3015516266 SMARTSET GHV GENTAMICIN 40G; BONE CEMENT : BONE CEMENT
Catalog Number 545035500
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E1: reporter is a legal attorney.Dmf# - 13704 trade name ¿ gentamicin sulphate; active ingredient(s) ¿ gentamicin sulphate; dosage form - powder; strength ¿ 1.0g active in our cements.
 
Event or Problem Description
It was reported that the patient received an attune primary left total knee arthroplasty to address degenerative arthritis on (b)(6) 2016.Depuy bone cement was used.As part of the treatment, patient also received autologous platelet rich plasma which was applied to the deep portions of the patient's incision during wound closure to support wound healing.The patient had no complications.Patient's left total knee was revised on (b)(6) 2024, to address aseptic implant loosening of the tibial baseplate with complete debonding (cement to implant interface) and chronic patellar tendon rupture.Femur, tibial baseplate, and insert were explanted.Patella component was well-fixed and retained.Patella tendon was reinforced with a tubularized marlex mesh bundle.There were no complications.Competitor revision femur and tibial components were implanted.Doi: (b)(6) 2016; dor: (b)(6) 2024; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SMARTSET GHV GENTAMICIN 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
LEEDS MFG & MATERIAL WAREHOUSE
st anthonys road
leeds LS11 8DT
UK   LS11 8DT
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20658194
Report Number1818910-2024-23449
Device Sequence Number15511663
Product Code MBB
UDI-Device Identifier10603295174288
UDI-Public(01)10603295174288(17)180331(10)8297260
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K081163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number545035500
Device Lot Number8297260
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale